MathSciNet Relay Station
MathSciNet bibliographic data
MR843722 (87j:31010) 31C05 (31B05 78A30)
Berezin, Alexander A. Asymptotics of the maximum number of repulsive particles on a spherical surface. J. Math. Phys. 27 (1986), no. 6, 1533–1536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement